| Model Number |
SPEEDBRG IMP SYS W/BIO-COMP SWVLK |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/24/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 7/28/2023, it was reported by a sales representative via email that one of the swivelock from an ar-2600sbs-4 speedbridge implant system failed while preloading the sutures.The swivelock eyelets broke away from the retention suture when it was being inserted in the cannula for implantation.The eyelet broke off within the cannula and never made it to the patient's bone.The eyelet never fully broke off and it was being contained with the sutures from the swivelock this was discovered during an rcr procedure on (b)(6) 2023.The case was completed using an ar-2324bcc biocomposite swivelock.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely causes of the reported failure are misaligned insertion, and prying/leveraging the device during insertion.